# SDR UALA2010042801425

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 58,376 hours, 21,379 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Overheated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STRANGE NON ELECTRIC TYPE ODOR ONLY IN FWD LAV.  FOUND MIRROR LIGHT IN FWD LAV INOP.  FURTHER INVESTIGATION FOUND LAV MIRROR LIGHT BREAKER OUT ON P34 PANEL, VERIFIED ALL LAV MIRROR LIGHTS INOP.  CHECKED FWD LAV, NO ODOR PRESENT.  ALL AFFECTED LIGHTS COOL, DOOR SWITCH ALSO COOL TO THE TOUCH.  VERIFIED ONLY MIRROR LIGHTS OFF AFFECTED BREAKER, BREAKER LT OUT FOR THIS DF ITEM DEFERRED FOR TIME & T-S. DISCONNECTED POWER WIRES FROM FWD LAV DOOR SWITCH TERMINALS 4 & 5.  INSULATED AND TIED BACK WIRES.  C/B FOR LAV SVC LIGHTS ON P34 NOW STAYS IN.  FWD LAV MIRROR LIGHTS BALLAST OVERHEATED.  REPLACED BALLAST FOR FWD LAV MIRROR LIGHTS. REINSTALLED POWER WIRES TO MIRROR LIGHTS SWITCH.  LIGHTS CHECK NORMAL.
